| Model Number |
HP0510E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
08/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, on post operative femoral- popliteal bypass, the device was placed over the anastomosis of the vessels for hemostasis however there was no hemostasis, the device had detached from the issue.The site had hemorrhage and led to reoperation for post operative bleeding.Two smaller patches were taken which led to hemostasis and resolve the issue.
Additional Manufacturer Narrative
Additional information: d9 (latest return date), g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.Two hp0510e representative samples, sealed with the approp riate packaging, were received for evaluation.Visual inspection noted that the sealed device had no abnormalities to the packaging.It was reported that the site had hemorrhage and led to reoperation for post operative bleeding.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.